Vol. 48, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the singularities of the function generated by the Bergman operator of the second kind

P. Rosenthal

Vol. 48 (1973), No. 1, 241–246
Abstract

Let ψ(λ,y) = P2(f) be Bergman’s integral operator of the second kind with domain of definition

W = {(λ,y)|31∕2|λ| < y,λ ≦ 0,y > 0}.

Let f(q) = (q A)1,A W. In this paper it is shown that ψ(λ,y) has singular points z = 2A,2A(1 w), where w = A1λ and z = λ + iy.

Mathematical Subject Classification 2000
Primary: 35C15
Milestones
Received: 16 June 1972
Published: 1 September 1973
Authors
P. Rosenthal